# SDR ASAA2014032007402

- Difficulty date: March 20, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON  RT HORIZONTAL STABILIZER LOWER SKIN AT INBD ROW OF RIVETS 32" AFT OF FWD SPAR.   ACFT GROUNDED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 55-10-01, REP 11.
